skin-hair-icon
Severe hairfall issue
Hi, I am suffering from severe hairfall from last 1 month. I had a history of severe dengue fever around 2 months ago. Also I got my hair treated with keratine treatment a month ago. But now I am facing severe hairfall and I don't exactly know what is the reason for this hairloss. Is it because of dengue or keratine treatment? Please help me with the suggestion to stop hairfall and what should I do further.
43 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hii The problem you are suffering from is TELOGEN EFFLUVIUM which leads to acute hair fall post stress like any illness The hair will regrow Take proper nutrition along with certain growth promoting serums Consult online or offline for same Any underlying thyroid ? Hemoglobin levels ?
Next Steps
Consult online for a detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. There can be multiple causes of hair fall. Recent stress to body in the form of dengue fever can very well lead to acute hair fall. If that is the only cause of your hair fall then it will come back in the next 3-4 months once your body recovers from the stress caused by the illness. You will need some supplements to aid in the recovery. However if there are other causes then it needs to be evaluated thoroughly. You can consult a dermatologist near your place.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.